# SDR AT0200046

- Difficulty date: April 8, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 71145730016
- Part serial: NA
- Condition: Torn
- Location: Tail Compartment
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WOULD NOT MAINTAIN CABIN ALTITUDE/PRESSURE IN AUTOMATIC OR MANUAL MADE AT FL290.   A/C DESCENDED LOWER TO ENABLE MANUAL PRESURIZATION; THUS NORMAL/OPTIMUM CABIN ALT/PRESSURE FOR CREW AND PASSENGERS.   ALL MASKS FELL.             CORRECTIVE ACTION:          REMOVED AND REPLACED RIGHT PRESSURE VALVE DUCT; FORWARD RELIEF VALVE, AND RIGHT AIR CYCLE MACHINE.
